# SDR MASA200800238

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 9,404 hours, 7,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M610624001
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2946 PHX-MEM, PILOT REPORTED THAT THE EMERGENCY LIGHTS WERE CYCLING ON AND OFF.  MX CHANGED THE CONTROL PANEL AND RELAY, OPS CHECKED GOOD.
